Number of Articles: 1016
151. A characterization of triple semigroup of ternary functions and Demorgan triple semigroup of ternary functions

Volume 37, No. 1, March and April 2011, Pages 29-41

J. Pashazadeh; Yu. M. Movsisyan


152. A SYSTEM OF GENERALIZED VARIATIONAL INCLUSIONS INVOLVING G-eta-MONOTONE MAPPINGS

Volume 37, No. 2, July and August 2011, Pages 35-47

M. ROOHI; M. ALIMOHAMMADY


153. A characterization of L-dual frames and L-dual Riesz bases

Volume 37, No. 3, September and October 2011, Pages 21-32

A. Ahmadi; A. Askari Hemmat


154. p-Lambda-bounded variation

Volume 37, No. 4, November and December 2011, Pages 35-49

M. Hormozi; A. A. Ledari; F. Prus-Wisniowski


155. Function spaces of Rees matrix semigroups

Volume 38, Issue 1, March and April 2012, Pages 27-38

H. Rahimi


157. Contact CR-Warped product submanifolds in Kenmotsu space forms

Volume 39, Issue 3, July and August 2013, Pages 415-429

M. Atceken


158. On a class of systems of n Neumann two-point boundary value Sturm-Liouville type equations

Volume 39, Issue 5, September and October 2013, Pages 821-840

S. Heidarkhani


159. Gorenstein projective objects in Abelian categories

Volume 39, Issue 6, November and December 2013, Pages 1079-1097

H. Cheng; X. Zhu


160. Coupled fixed point results for weakly related mappings in partially ordered metric spaces

Volume 40, Issue 1, January and February 2014, Pages 29-40

Naval Singh; Reena Jain


161. Bilateral composition operators on vector-valued Hardy spaces

Volume 40, Issue 2, March and April 2014, Pages 325-337

Hamid Rezaei


162. On‎ ‎inverse problem for singular Sturm-Liouville operator with‎ ‎discontinuity conditions

Volume 40, Issue 3, May and June 2014, Pages 585-607

Rauf Amirov; Nilufer Topsakal


164. A two-phase free boundary problem for a semilinear elliptic equation

Volume 40, Issue 5, September and October 2014, Pages 1067-1086

A. Aghajani


165. Translation invariant surfaces in the 3-dimensional Heisenberg‎ ‎group

Volume 40, Issue 6, November and December 2014, Pages 1373-1385

D. W. Yoon; J. W. Lee


166. On ideals of ideals in $C(X)$

Volume 41, Issue 1, January and February 2015, Pages 23-41

F. Azarpanah; A‎. ‎R‎. ‎Olfati


167. Periodic solutions of fourth-order delay differential equation

Volume 41, Issue 2, March and April 2015, Pages 307-314

S. Balamuralitharan


168. Characterization of projective special linear groups in dimension three by their orders and degree patterns

Volume 41, Issue 3, May and June 2015, Pages 551-580

G. R. Rezaeezadeh; M. Bibak; M. Sajjadi


169. Hyperinvariant subspaces and quasinilpotent operators

Volume 41, Issue 4, July and August 2015, Pages 805-813

R. Eskandari; F. Mirzapour


170. Zero sets in pointfree topology and strongly $z$-ideals

Volume 41, Issue 5, September and October 2015, Pages 1071-1084

A. A. ‎Estaji; A. ‎Karimi Feizabadi; M. Abedi


171. An upper bound to the second Hankel functional for the class of gamma-starlike functions

Volume 41, Issue 6, November and December 2015, Pages 1327-1337

D‎. ‎ Vamshee Krishna; T. ‎Ramreddy


172. The existence and uniqueness of Heydar Radjavi

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 1-14


174. Existence of solutions of boundary value problems for Caputo fractional differential equations on time scales

Volume 42, Issue 2, March and April 2016, Pages 247-262

R. A. Yan; S. R. Sun; Z. L. Han


175. The theory of matrix-valued multiresolution analysis frames

Volume 42, Issue 3, May and June 2016, Pages 507-519

P‎. ‎ Zhao; C. ‎Zhao